MAUDE Adverse Event Report: SMITH¿S MEDICAL ASD, INC. PNEUPAC PARAPAC W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITH¿S MEDICAL ASD, INC. PNEUPAC PARAPAC W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 130003V
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gauge was not going past 0 or delivering breaths.Also, it was reported there was no physical damage, and the unit was not dropped.There was no patient involvement, and no harm/adverse event was reported.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3 and h6.Codes: updated.One device was received for evaluation.The complaint was confirmed.The cause was a faulty flow block assembly.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.Due to obsolescence and lack of spare parts, we are unable to complete the service of the ventilator.Customer has requested that this device be sent back to them unrepaired.

Brand Name
PNEUPAC PARAPAC W/ ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITH¿S MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key19601232
Report Number3012307300-2024-05393
Device Sequence Number15083129
Product Code BTL
UDI-Device Identifier35019315074183
UDI-Public(01)35019315074183(11)101027
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number130003V
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/18/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer11/22/2024
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown